Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Query about severe pelvic pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, may I answer your health queries right no
Doctor :   Hi
User :   Hello
Doctor :   hello there,
Doctor :   how can i help you ?
User :   First off you should know that I have a history of endometriosis
Doctor :   ok
User :   Last Friday I was sent to the doctor w severe pelvic pain and was told the large cyst on my right ovary which was the size of a grapefruit was rupturing
Doctor :   ok ..
User :   I was sent home with pain medication and was told to rest
User :   I rested all weekend and was feeling better. This am I had a little trouble having a bowel movement probably due to the pain Meds
Doctor :   may i know what medications were prescribed ?
Doctor :   did they contain codiene ?
User :   I am not sure its dilauded but after the bowel movement I started w lower pelvic pain and started with heavier vaginal bleeding
User :   Can this be Fro
Doctor :   may i know your LMP ?
User :   The cyst
Doctor :   YES, the rupture of the cyst , with release of hormones can cause changes in mesntrual bleeding
User :   I don't have them anymore due to the fact that I am on Mirena and a medication called ayegestin
Doctor :   ok
Doctor :   In that case , the bleeding could have resulted due to the cyst rupture
User :   How long should it be before I should call back also I know o was told that there is a chance my ovary can twist what are the symptoms of that and when should I call my doctor
Doctor :   twisting of ovary can cause severe intolerable abdominal pain , nausea vomiting , etc
User :   Also can dilaudid make bleeding worse?
Doctor :   no
Doctor :   it does not cause excessive bleeding
User :   I work in a fast paced medical facility do u think things like lifting patient could make the bleeding worse
Doctor :   severe abdominal strain and bending can cause excessive bleeding
Doctor :   you need to take some rest
Doctor :   you need to be in a job with less exertion for a few days
Doctor :   are u there ? have you understood my advice ?
User :   Yes Im sorry
Doctor :   that is ok
User :   I do understand
Doctor :   Is there anything i can help you with ?
User :   I think I am all set for now thank you very much for your help
Doctor :   you are most welcome
Doctor :   thanks for consulting me, here
Doctor :   take care and have a good night
Doctor :   bye for now
User :   You do the same
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor